Corrections to my paper “On the geometry of convex reflectors” (Banach Center Publ. 57 (2002), 155–169)

Volume 69 / 2005

Vladimir I. Oliker Banach Center Publications 69 (2005), 269-270 MSC: 52A20, 53C45, 78A05. DOI: 10.4064/bc69-0-21

Authors

  • Vladimir I. OlikerDepartment of Mathematics and Computer Science
    Emory University
    Atlanta, GA 30322, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image